# SDR USAAF96111

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE CHECK, MECHANIC FOUND FIRST CLASS FLOOR LEVEL EMERGENCY LIGHTING INOP.  MAINTENANCE REPLACED BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
